# SDR SWAA2014101032862

- Difficulty date: September 17, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 76,149 hours, 65,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: BAC1505
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR  CROSSBEAM E T-CHORD CRACKED.  REPAIRED BEAM IAW EA.
